# SDR HNAA9900096

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Ring
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA WHERE ANTI-FRET RING RESTS AGAINST WITH CLAMP RING HAS SIGNS OF CORROSION APPROX DEPTH .005 - .008.  REPAIRED IAW EO8-57-99-732.
